HER2 Support Group Forums

HER2 Support Group Forums (https://her2support.org/vbulletin/index.php)
-   Articles of Interest (https://her2support.org/vbulletin/forumdisplay.php?f=31)
-   -   Vision problems due to anastrozole, bisphosphonate, or ??? (https://her2support.org/vbulletin/showthread.php?t=68651)

Nguyen 04-20-2020 09:04 AM

Vision problems due to anastrozole, bisphosphonate, or ???
 
My wife vision suddenly (in about 2-3 months time frame) got worse by 3+ diopters. In researching causes, I found the below articles, which might be of interest.

Nguyen

https://asbmr.onlinelibrary.wiley.co...1002/jbmr.1783

https://www.ncbi.nlm.nih.gov/pubmed/21819259

https://journals.lww.com/optvissci/A...e_Users.6.aspx


All times are GMT -7. The time now is 04:21 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007 - 2021